Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE SKYRMION LIMIT OF THE NAMBU-JONA-LASINIO SOLITON
Autore:
ZUCKERT U; ALKOFER R; REINHARDT H; WEIGEL H;
Indirizzi:
UNIV TUBINGEN,INST THEORET PHYS,AUF MORGENSTELLE 14 D-72076 TUBINGEN GERMANY
Titolo Testata:
Modern physics letters A
fascicolo: 1, volume: 10, anno: 1995,
pagine: 67 - 78
SICI:
0217-7323(1995)10:1<67:TSLOTN>2.0.ZU;2-H
Fonte:
ISI
Lingua:
ENG
Soggetto:
QUARK FLAVOR DYNAMICS; AXIAL-VECTOR MESONS; CHIRAL SOLITON; MODEL; NUCLEON; OMEGA;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
32
Recensione:
Indirizzi per estratti:
Citazione:
U. Zuckert et al., "THE SKYRMION LIMIT OF THE NAMBU-JONA-LASINIO SOLITON", Modern physics letters A, 10(1), 1995, pp. 67-78

Abstract

The special role of the isoscalar mesons (sigma and omega) in the NJLsoliton is discussed. Stable soliton solutions are obtained when the most general ansatz compatible with vanishing grand spin is assumed. These solutions are compared to soliton solutions of a purely pseudoscalar Skyrme type model which is related to the NJL model by a gradient expansion and the limit of infinitely heavy (axial-) vector mesons.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 10:38:12